# SDR AALA970955

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Misdrilled
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DAMAGED (DRILLED AT RADIUS).  INSTALLED DOUBLER PER SRM 53-10-4.  TST:  56,297.  CYCLES:  36,203.  (X)
